# SDR RAIA2019112090013

- Difficulty date: October 27, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 14573705402
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 41,253 hours, 26,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B FLAP SHROUD I/B AFT HINGE HALF IS CRACKED AT O/B END-          REMOVED RH O/B FLAP I/B HINGE, STARTED TO DRILL UP. R&R RH WING O/B SHROUD I/B AFT HINGE.
